# SDR AU980930

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: STD1102
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 CYLINDER SPARK PLUGS (2 OFF) DAMAGED BY FOD.  CYLINDER AND PISTON ALSO CONTAINED SMALL DENTS.  FOD WAS FOUND TO BE A MISSING BLANKING PLUG FROM THE CYLINDER PRIMER POSITION.  THE PLUG WAS FINALLY LOCATED IN THE NR 2 CYLINDER INDUCTION TUBE.
